# SDR CMRR200901001

- Difficulty date: January 15, 2009
- Submitted: January 15, 2009
- Operation: General aviation
- Aircraft: N38VP
- Make and model: Dorner DO328300
- Aircraft serial: 3174
- Aircraft time: 9,327 hours, 9,803 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Part number: D23
- Condition: Wrong Part
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING/FUSELAGE REAR SPAR CONNECTION HAS IMPROPER BOLTS INSTALLED FROM THE MFG.  NOTICED FUEL LEAK FROM AROUND BOLTS AND CONFIRMED FROM THE MFG THAT IMPROPER BOLTS WHERE INSTALLED IAW THE DESIGN DRAWINGS.  THE BOLTS INSTALLED WHERE A D23 AND SHOULD HAVE BEEN A D21.  AS A RESULT OF THE 3.2MM LONGER BOLTS, THEY WHERE UNABLE TO BE TORQUED DOWN PROPERLY ALLOWING MOVEMENT OF THE BOLTS, BELIEVE THIS TO BE THE CAUSE OF THE FUEL LEAKING AROUND THE BOLTS.
